| Model Number |
M00534340 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was used during a stent placement procedure performed on an unknown date.During the procedure, the naviflex guide catheter broke.The detached catheter was removed using a retrieval device, and the procedure was completed.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf patient code e1024 captures the reportable event of a retrieval device was used to remove the broken guide catheter.